# SDR REXA2015012100084

- Difficulty date: January 21, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N600LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15142
- Aircraft time: 17,966 hours, 11,016 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-510 BOTTOM SEAT RAILS ON RT SIDE AT FS 613.00 & BETWEEN FS 349.00 & FS 379.00 HAS LIGHT CORROSION.  BLENDED CORROSION ON RT SEAT TRACK BETWEEN FS 349 - 379.  REMOVED .030" OF .035" ALLOWABLE WITHIN LIMITS IAW SRM 53-21-49-101-001-A01.  RT SEAT TRACK AT FS 613 IS OUT OF LIMITS TO LOCATION OF CORROSION IAW REO 670-53-00-013.  R & R SEAT TRACK FS 581 - 661, RBL 9 IAW AMM 53-00-49-001-801-A07 STEP 4 B & 53-00-49-400-801-A07.
